Optimal stopping problems for some Markov processes

Abstract : In this paper, we solve explicitly the optimal stopping problem with random discounting and an additive functional as cost of observations for a regular linear diffusion. We also extend the results to the class of one-sided regular Feller processes. This generalizes the result of Beibel and Lerche [Statist. Sinica 7 (1997) 93-108] and [Teor. Veroyatn. Primen. 45 (2000) 657-669] and Irles and Paulsen [Sequential Anal. 23 (2004) 297-316]. Our approach relies on a combination of techniques borrowed from potential theory and stochastic calculus. We illustrate our results by detailing some new examples ranging from linear diffusions to Markov processes of the spectrally negative type.
Document type :
Journal articles
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2012, 22 (3), pp.1243-1265. <10.1214/11-AAP795>


https://hal.inria.fr/inria-00458901
Contributor : Etienne Tanré <>
Submitted on : Monday, November 5, 2012 - 3:16:13 PM
Last modification on : Tuesday, November 13, 2012 - 3:20:23 PM

Files

aap795.pdf
fileSource_public_publisherAgreement

Identifiers

Collections

Citation

Mamadou Cissé, Pierre Patie, Etienne Tanré. Optimal stopping problems for some Markov processes. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2012, 22 (3), pp.1243-1265. <10.1214/11-AAP795>. <inria-00458901v4>

Export

Share

Metrics

Consultation de
la notice

127

Téléchargement du document

47